Percogesic Extra Strength, 60 Tablets, 1 Bottle Each, By Medtech Product Inc.

Regular price $17.98

Percogesic Extra Strength, 60 Tablets, 1 Bottle Each:

  • Pain reliever
  • Fever reducer
  • Aspirin-free
  • Relieves aches and pain associated with colds, flu, fever, and arthritis
  • Relieves runny noses and sneezing
Direction: Adults and Children 12 Years of Age and Over: Take 2 caplets every 6 hours. Maximum daily dose 8 caplets. Children Under 12 Years of Age: Do not use this product in children under 12 years of age

Active Ingredients: Acetaminophen 500mg - Pain reliever/fever reducer. Diphenhydramine HCl 12.5mg - Antihistamine

Inactive Ingredients: Carnauba Wax, FD&c Yellow #6 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol (PEG) 8000, Povidone, Pregelatinized Starch, Stearic Acid, Titanium Dioxide

Made in: United States

UPC: 075137432116